On the archimedean kernels of function rings in pointfree topology

B. Banaschewski, Papiya Bhattacharjee, J. Walters-Wayland

Research output: Contribution to journalArticle

Abstract

The article explores for which function rings A on a frame L all the archimedean kernels of A are determined by the frame homomorphisms from L. It turns out that, for suitable A, this property is equivalent to three different conditions concerning the relation between A and RL, the ℓ-ring of all continuous real-valued functions on L.

Original languageEnglish (US)
Pages (from-to)44-50
Number of pages7
JournalTopology and its Applications
Volume200
DOIs
Publication statusPublished - Mar 1 2016

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Cite this